# SDR AALA201709189012

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 28,643 hours, 10,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, WHITE COVER AT BOTTOM RIGHT NEAREST THE DOOR,  IS MISSING. REPLACED THE COVER IAW AMM.
